# SDR CALA2019091701557

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 45,052 hours, 16,017 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 100140001
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROX 10 PAX ROW 38 SMELLED ELECTRICAL BURNING SMELL. IT CAME AND WENT. PERFORMED SMOKE/ODER IN THE CABIN CONDITIONAL INSPECTION PERFORMED. AMM REF 05-51-26-800-801 C1. I CHECKED IFE BOXES UNDERSEATS ROWS 38,A THROUGH ROW 29 A. NO SMOKING LIGHTS, SEAT BELT. PASSENGER PSU PANELS. LAVS E,D. NO FAULTS. FOUND THE AFT GALLEY OVERHEAD CEILING LIGHTS BALLAST CAN SMELL FAINT ELECTRICAL SMELL COMING BALLAST. VERY HOT TO THE TOUCH. I SPOKE WITH TOMC LINE CONTROLLER IDENTIFING THE BALLAST. ITS NON STOCK HERE AT LAS, HE ORDERED THE BALLAST P/N K 100-140-001 REV L. REPLACED M1843 AFT GALLEY CEILING LIGHT BALLAST. REF#AMM 33-22-00-201. INSPECTED AREA AND FOUND NO ODORS OR BURNING SMELLS. LIGHTS GRD CKS NORMAL. OK FOR SVC.
